Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for sleeplessness

I was diagnosed with neuroma and the doctor gave me steroid injection. I am still feeling pain after 2 days. And on top of that I am not able to sleep. My question is does steroid injection cause insomnia. And how does will the steroid help ease the pain with my feet? Thank you.
Thu, 23 Jan 2020
Report Abuse
Addiction Medicine Specialist 's  Response
Hi,

Steroids can cause a mania with sleeplessness. It is quite dose dependent and if you are giving steroids IN ONE AREA, only a little bit is used. Pain, however, is a pretty common cause of lack of sleep there are many medicines for pain that is quite localized.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Insomnia


Suggest remedy for sleeplessness

Hi, Steroids can cause a mania with sleeplessness. It is quite dose dependent and if you are giving steroids IN ONE AREA, only a little bit is used. Pain, however, is a pretty common cause of lack of sleep there are many medicines for pain that is quite localized. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Matt Wachsman, Addiction Medicine Specialist